# SDR DALA2023081706688

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 73,537 hours, 34,344 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3259 - ATO - AT APPROX. 30 KNOTS DUE TO FUEL R INNER TK HI TEMP ECAM MESSAGE. CREW WAS ABLE TO TRANSFER ALL OUTER TANK FUEL INTO THE INNER TANK AND FUEL TEMP WAS LOWERED. CONTINUE IN SERVICE WAS ISSUED. CORRECTIVE ACTION: NO MAINTENANCE ACTION PERFORMED. (4644186)
